MathSciNet Relay Station
MathSciNet bibliographic data
MR2068345 58E20 (53C43)
Stepanov, S. E.; Shandra, I. G. Harmonic diffeomorphisms of manifolds. (Russian) Algebra i Analiz 16 (2004), no. 2, 154--171; translation in St. Petersburg Math. J. 16 (2005), no. 2, 401–412
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement